# SDR 2006FA0000352

- Difficulty date: March 22, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N2233G
- Make and model: Cessna 182A
- Aircraft serial: 51533
- Engine: Cont O470L
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 071220510
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD, PN 071220510, CRACKED AT TIE DOWN HOLE.  BULKHEAD, PN 0712206 CRACKED AT BOLT HOLES ATTACHMENT TO ELEVATOR BELLCRANK SUPPORT MOUNT.  (K)
